# SDR AALA20150804007

- Difficulty date: July 30, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 67,037 hours, 8,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: D71702001
- Part serial: 10004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT POWER PACK M33405 FOUND INOPERATIVE.  R & R POWER PACK M33405.  PERFORMED INSTALLATION TEST IAW AMM 33-51-06.  SYSTEM CHECKED NORMAL.
